| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During the initial evaluation of the device, braids protruding from the connecting tube were observed.There was no patient involvement.
Additional Manufacturer Narrative
The date of the event is unknown.Additional information will be provided if available.Based on the final investigation of the device, the initial evaluation finding was confirmed.A root cause for the reportable malfunction identified during evaluation was traced to a cut on the braid of the connecting tube.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.